Electron. J. Diff. Equ., Vol. 2011 (2011), No. 78, pp. 1-11.

Existence and uniqueness of solutions for a second-order nonlinear hyperbolic system

Rodica Luca

We study the existence, uniqueness and asymptotic behaviour of solutions to a second-order nonlinear hyperbolic system of equations. The spatial variable is in the positive half-axis.

Submitted May 20, 2010. Published June 20, 2011.
Math Subject Classifications: 35L55, 47J35, 47H05.
Key Words: Hyperbolic system; boundary conditions; Cauchy problem; monotone operator; strong solution; weak solution.

Show me the PDF file (239 KB), TEX file, and other files for this article.

Rodica Luca
Department of Mathematics
Gh. Asachi Technical University
11 Blvd. Carol I, Iasi 700506, Romania
email: rluca@math.tuiasi.ro

Return to the EJDE web page